# SDR USAASB97080

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT THE FORWARD AND MID CABIN POSITIONS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS IN THE FORWARD AND MID CABIN.  OPS CHECK GOOD.  (M)
